Home > First Aid >

Cetafen Cold & Sinus Relief Tablets - 100 Tablets
Cetafen Cold & Sinus Relief Tablets - 100 Tablets


 
Our Price: $7.99

Product Code: 426391
Qty:

Description
 

Temporarily relieves nasal congestion, sinus pressure and minor aches and pains due to (The common cold, hay fever, upper respiratory allergies, headache, muscular aches). 2 tablets per pouch with instructions and warnings per the FDA.

Active Ingredients: Acetaminophen 500 mg and Phenylephrine HCl 5mg.

Inactive Ingredients: Corn starch, crospovidone, hypromellose, microcrystalline cellulose, polythelene glycol, povidone, pregelatinized starch, stearic acid.



Features:

  • Antihistamine
  • Quantity: 100 Tablets (2 tablets per pouch)
  • Convenient, easy-to-use dispenser box
  • Bilingual box labeling


Share your knowledge of this product. Be the first to write a review »